Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the relative group cohomology ring
HTML articles powered by AMS MathViewer

by G. R. Chapman PDF
Proc. Amer. Math. Soc. 34 (1972), 43-48 Request permission

Abstract:

The product structure on the Hochschild-Serre spectral sequence generalizes to the spectral sequences of Butler-Horrocks. It is shown that Evens’ proof of the finite generation of the integral cohomology ring of a finite group does not generalize to the relative cohomology groups of Adamson.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18H15
  • Retrieve articles in all journals with MSC: 18H15
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 34 (1972), 43-48
  • MSC: Primary 18H15
  • DOI: https://doi.org/10.1090/S0002-9939-1972-0302743-X
  • MathSciNet review: 0302743